# SDR SWAA2017121118353

- Difficulty date: November 17, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A1500
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENTR1 DOOR FLOOR-TO-SIDEWALL SUPPORT ZEE CORRODED BETWEEN BS. 927 TO BS. 947, RBL 21. / R&R SUPPORT PER SRM & DWG.
